# SDR SWIA200718233

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 11,902 hours, 9,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD20131A
- Part serial: 43861
- Condition: Failed
- Location: Emergency Light
- Part time: 6,353 hours, 5,209 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIRD AND FOURTH OVERHEAD EMERGENCY FLOOD LIGHT IS INOP.  REPLACED NR 3 ELBP WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
